Has Anyone had a DEEP VEIN THROMBOSIS?

Other long term effects of PCOS

Moderators: thebuzz, Northfifer, Sammi, Hols969, DawnyB, purplestar, loachy, Mrs Wilko, Lutzomyia

Has Anyone had a DEEP VEIN THROMBOSIS?

Postby LATINA30 » Wed Aug 26, 2009 11:09 am

Hey all, I have just been diagnosed with my second dvt within two years, initially they blamed it on the contraceptive pill, now they have no idea what has caused it? I am wondering if its linked to PCOS in any way and if anyone else has had any issues???


Rach :cry:
LATINA30
 
Posts: 189
Joined: Mon Mar 02, 2009 9:18 pm
Location: Leicestershire

Postby Hols969 » Thu Aug 27, 2009 2:14 pm

I havent heard of it before. Thought it was connected with being on the pill though. My mum had it when she was young and wasnt on the pill or anything.
Hols969
Verity Admin
 
Posts: 11345
Joined: Fri Nov 19, 2004 5:19 pm

Postby crystalwitch » Thu Aug 27, 2009 3:29 pm

I think maybe it can be to do with your circulation and the condition of your veins and arteries (possibly?) - have they checked this? My auntie has real big problems with the circulation in her legs and feet, and she's prone to getting DVT. She has to wear the socks you're meant to wear on long flights, a lot of the time!
crystalwitch
 
Posts: 196
Joined: Tue Mar 25, 2008 3:13 pm
Location: York

Postby LATINA30 » Thu Aug 27, 2009 8:10 pm

yes they are not the most fetching stockings in the world, i have a fine selection of them now! They blamed the pill for me when i had the first clot (because they could not find any other reason) but i have not been on it since and now have a second clot :cry:
LATINA30
 
Posts: 189
Joined: Mon Mar 02, 2009 9:18 pm
Location: Leicestershire

Postby crystalwitch » Fri Aug 28, 2009 10:38 am

They definitely need to be doing some more tests then! It's easy for them to fob you off and blame the Pill, but if you're not on it anymore then it's definitely not that causing it. Don't let them ignore you!
crystalwitch
 
Posts: 196
Joined: Tue Mar 25, 2008 3:13 pm
Location: York

Postby LATINA30 » Wed Sep 02, 2009 8:22 pm

I had every test imaginable with my previous clot its just so debilitating and gets me down :(
LATINA30
 
Posts: 189
Joined: Mon Mar 02, 2009 9:18 pm
Location: Leicestershire

Postby Euthalia » Wed Feb 17, 2010 3:10 am

My mother and father have suffered with DVT's, My mum the worst she just used to throw a clot outta nowhere.
I have had a few scares which turned out to be pleurisy. I am constantly circling my feet and doing leg exercises when sitting down as i get scared.

((hugs)) to you hun and a quick recovery.
Euthalia
 
Posts: 29
Joined: Wed Feb 17, 2010 2:09 am
Location: Northumberland

DVT

Postby carole » Wed Mar 10, 2010 8:46 pm

Twice in the last 18 months i have shown signs of DVT. They scanned my leg but didnt find a clot.
My foot was very painful, swollen and i couldnt walk on it.
But the strange thing was the next day my period started and the swelling and pain in my foot subsided.
At the time i had the mirena coil in, this seeded to concern my gyni consultant and he removed it.
I had a lot more problems with the coil too.
I to have got PCOS and fibrods on my womb.
At the min i am bleeding very heavy i have lots of clots coming away. I have been the doctors today (he wasnt very sympathetic) said i had to put up with it as its my body getting back to nornal after the removel of the coil.
He has given me "Mefenamic 500mg" to stem the bleeding.
Has anyone else had heavy bleeding after the removel of the coil?
carole
 
Posts: 2
Joined: Wed Mar 10, 2010 8:30 pm

Postby celicachic » Fri Feb 04, 2011 10:38 pm

i was getting signs for dvt...on tuesday gone i went back to the drs after taking 2 cerazette tablets as my periods werent stopping and i cant take the combo pill (migraines). i calf was really hurting, unexplained bruising, and swelling. my gp straight away told me to go to a&e, so i went the did a few tests and one of them reveiled that my blood flow was a lil slow and that i would need 'wararfin' injections as its anti clotting..i also needed a scan just to make sure id there was or wasnt a clot in the leg somewhere. so i had my jabs (yup 2!!! ouch) and it hurt very much and im really bruised quite badly- dark purple on my abdomen.

anyway so i went for my scan yesterday and thank god they didnt find any clots as i was beginning to get really anxious and worried as it would mean more jabs (2 per day for 6 days) can u imagine that....being all bruised up all on ya abdomen!!! jeez i was so relived i didnt need more jabs as i was finding it really hard with the jabs i had on tuesday!!

end of the day i cant take any pill now to control my cycle,my gp has said to me to think about having the 'mirena' fitted in but i said to her im not keen on the idea and to get better first (from leg swelling and bruising on abdomen) then i'll see what to do next!
celicachic
 
Posts: 60
Joined: Mon Jan 03, 2011 11:16 pm
Location: Birmingham

DVT/HRT

Postby officebird » Thu Mar 24, 2011 1:42 pm

Hello Ladies

I'm looking for advice, I too have had a DVT/pulmonary embolism in the past, caused by a broken leg whilst on the pill, in my mid 20's. Luckily we already had 2 beautiful children, so my husband elected to have a vasectomy, all was hunky-dory... until I developed PCOS a few years later.

I've had drilling, several burst cysts and am seriously considering an oophorectomy, but of course can't have HRT. The pain during ovulation already makes me feel a little psychotic, so don't know if I could cope with out hormones at all, or could it be my lifesaver?

Has anyone else been in this situation?
officebird
 
Posts: 1
Joined: Thu Mar 24, 2011 1:26 pm

Postby saryfairy » Sun Sep 18, 2011 1:36 pm

Yes! i was just diagnosed with DVT linked to being on dianette for 10 years :( had to have fragmin injections (anticoagulant) and discontinue any hormone therapy....so now am going down the herbal route and getting all the usual return of my symptoms...
On my latest scan the dvt looked to have dispersed so thats good news but i too noticed that when i had my period the swelling and pain got much worse in that leg and i now think the dvt symptoms are worsened (or caused) by ovary pain/cysts/ovulation. I have read that enlarged ovaries and cysts can cause pain that radiates down from the pelvic/groin area into the thigh and calf and mimic dvt appearance, so now i think perhaps i never had a dvt and it was just an enlarged polycystic ovary causing problems.....hard to know either way i guess
saryfairy
 
Posts: 12
Joined: Sat Sep 17, 2011 11:21 pm


Return to Other problems

Who is online

Users browsing this forum: No registered users and 7 guests

cron